# SDR HEEA0010396

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Support
- Part number: 222010418105
- Condition: Worn
- Location: M/R
- Part time: 1,517 hours
- Component: 222010400127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT WORN THROUGH HARD ANODIZED SURFACE.
